Korean J. Math.  Vol 21, No 3 (2013)  pp.247-263
DOI: https://doi.org/10.11568/kjm.2013.21.3.247

Infinitude of minimally supported totally interpolating biorthogonal multiwavelet systems with low approximation orders

Jaewon Jung, Youngwoo Choi

Abstract


By analyzing one-parameter families of totally interpolating multiwavelet systems of minimal total length with low approximation orders, whose explicit formulas were obtained with the aid of well-known relations of filters, we demonstrate the infinitude of such systems.

Subject classification



Sponsor(s)

Ajou University research fellowship of 2011

Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr